Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Reviews and Descriptions of Tables and Books


Journal: Math. Comp. 23 (1969), 207-215
DOI: https://doi.org/10.1090/S0025-5718-69-99650-1
Corrigendum: Math. Comp. 23 (1969), 893.
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. S. Berger & R. Danson, Tables of Zeros and Weights for Gauss-Laguerre Quadrature, ms. deposited in UMT file. (See Math. Comp., v. 22, 1968, pp. 458-459, UMT 40.)
  • [2] A. H. Stroud & D. Secrest, Gaussian Quadrature Formulas, Prentice-Hall, Englewood Cliffs, N. J., 1966. (See Math. Comp., v. 21, 1967, pp. 125-126, RMT 14.) MR 0202312 (34:2185)
  • [1] James Miller, ``Formulas for integrals of products of associated Legendre or Laguerre functions,'' Math. Comp., v. 17, 1963, pp. 84-87. MR 0147684 (26:5198)
  • [2] S. Katsura, Y. Inoue, S. Hamashita & J. E. Kilpatrick, Tables of Integrals of Threefold and Fourfold Products of Associated Legendre Functions, The Technology Reports of the Tôhoku University, v. 30, 1965, pp. 93-164. [See Math. Comp., v. 20, 1966, pp. 625-626, RMT 98.] MR 0192082 (33:309)
  • [1] Alan Fletcher, ``Guide to tables of elliptic functions,'' MTAC, v. 3, 1948, pp. 229-281. MR 0030295 (10:741b)
  • [1] R. Spira, ``Zeros of sections of the zeta function. I,'' Math. Comp., v. 20, 1966, pp. 542-550. MR 0203910 (34:3757)
  • [2] R. Spira, ``Zeros of sections of the zeta function. II", ibid., v. 22, 1968, pp. 163-173. MR 0228456 (37:4036)
  • [1] Rory Thompson, ``Evaluation of $ {I_n}(b) = 2{\pi ^{ - 1}}\smallint _0^\infty {(\sin x/x)^n}\cos (bx)dx$ and of similar integrals,'' Math. Comp., v. 20, 1966, pp. 330-332. MR 0192634 (33:859)
  • [2] E. S. Pearson & H. O. Hartley, Biometrika Tables for Statisticians, Vol. I, third edition, Cambridge University Press, Cambridge, 1966. MR 0062983 (16:53e)
  • [3] H. Leon Harter, New Tables of the Incomplete Gamma-Function Ratio and of Percentage Points of the Chi-Square and Beta Distributions, U. S. Government Printing Office, Washington, D. C., 1964. MR 0171331 (30:1562)
  • [1] K. E. Kloss, ``Some number-theoretic calculations,'' J. Res. Nat. Bur. Standards Sect. B, v. 69B, 1965, pp. 335-336. MR 0190057 (32:7473)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-69-99650-1
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society